# SDR USAA050903

- Difficulty date: July 27, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - FUSELAGE SKIN, .75 INCH CRACK, GROUND AIR SERVICE CONNECTION DOOR CUTOUT AT AREA BETWEEN BS 520-BS 540.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW EA.  (K)
